advertisement
Question
Posted by: Sandra | 2011/02/18

Glucophage

Hi

Been TTC for 4 years now, no luck. My cycle varied from between 29 to 32 days every month, never skipped.
Been put on Glucophage, been taking it for 1 month now.
I am on cycle day 33 now.
Is it possible that the Glucophage is delaying my menstruation?
I have had the lower back pain and cramps like I always do a day or two before menstruation starts, the sore boobs I get each month like normal, just no bleeding yet.
Does Glucophage do that?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

No. Glucophage should not delay your cycle.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: gynaedoc | 2011/02/21

No. Glucophage should not delay your cycle.

Best wishes

Reply to gynaedoc
Posted by: Misty | 2011/02/18

Oh ok so sorry about that... maybe its too early to test.... if u don''t get a period but Monday then do another test and let us know, i on the other hand did not struggle to fall pregnant but did how ever struggle to hold the pregnancy I suffered several miscarriages all at 5-6 weeks doc did tests and picked up that my insulin levels were imbalanced i was put on Glucophage 850ml and ecotrin to thin my blood...i fell pregnant 2 months after taking it and my pregnancy progressed had a little boy who''s 2 yrs old now then June last yr found out i was pregnant again doc put me on this again and today i''m carrying a little girl.

Reply to Misty
Posted by: Sandra | 2011/02/18

Hi Misty
Did you get pregnant on the Glucophage only or did you take other tabs too?
I have had one Fertomid cycle and it did horrible things to me - I really don''t want to take it again.
I did a HPT this afternoon at lunch time - I go home for lunch - and no second line. :o(
Like Dè  Javu - same story each month for 4 years now....
It is only my 1st month on Glucophage, thus far it''s had a few side effects, abdominal cramps and winds, a bit of nausea just after a meal.

Reply to Sandra
Posted by: Misty | 2011/02/18

Or maybe you pregnant! do a test immediately and see wot happens and no Glucophage does not do that i was on it and it never delayed my period i ended up falling pregnant immediately and helped my pregnancy progress i''m now 36 weeks pregnant. Good luck and let us know.

Reply to Misty

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement